Research output

Article in Journal ()

On graphs with complete bipartite star complements

Citation
Jackson P & Rowlinson P (1999) On graphs with complete bipartite star complements, Linear Algebra and Its Applications, 298 (1-3), pp. 9-20.

Abstract
Let μ be an eigenvalue of the graph G with multiplicity m. A star complement for μ in G is an induced subgraph G-X such that ∣X∣=m and μ is not an eigenvalue of G-X. Some general observations concerning graphs with the complete bipartite graph Kr,s(r+s>2) as a star complement are followed by a complete analysis of the case r=2, s=5. The results include a characterization of the Schläfli graph and the construction of all the regular graphs which have K2,5 as a star complement.

Keywords
graph; eigenvalue; eigenspace

StatusPublished
AuthorsJackson Penelope, Rowlinson Peter
Publication date01/09/1999
PublisherElsevier
ISSN 0024-3795
LanguageEnglish

Journal
Linear Algebra and its Applications: Volume 298, Issue 1-3 (SEP 1 1999)

© University of Stirling FK9 4LA Scotland UK • Telephone +44 1786 473171 • Scottish Charity No SC011159
My Portal